Jump to ContentJump to Main Navigation
Show Summary Details
Weitere Optionen …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Hrsg. v. Blomer, Valentin / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Echterhoff, Siegfried / Frahm, Jan / Gordina, Maria / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Online
ISSN
1435-5337
Alle Formate und Preise
Weitere Optionen …
Band 27, Heft 3

Hefte

On functions of bounded Λ-variation and integral smoothness

Martin Lind
Online erschienen: 16.04.2013 | DOI: https://doi.org/10.1515/forum-2012-0186

Abstract

We obtain a necessary and sufficient condition for embeddings of integral Lipschitz classes Lip(α;p) into classes ΛBV of functions of bounded Λ-variation.

Keywords: Generalized bounded variation; Λ-variation; moduli of continuity; Lipschitz classes

MSC: 26A45; 46E35

Artikelinformationen

Erhalten: 27.12.2012

Revidiert: 04.03.2013

Online erschienen: 16.04.2013

Erschienen im Druck: 01.05.2015


Quellenangabe: Forum Mathematicum, Band 27, Heft 3, Seiten 1523–1538, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2012-0186.

Zitat exportieren

© 2015 by De Gruyter.Get Permission

Zitierende Artikel

Hier finden Sie eine Übersicht über alle Crossref-gelisteten Publikationen, in denen dieser Artikel zitiert wird. Um automatisch über neue Zitierungen dieses Artikels informiert zu werden, aktivieren Sie einfach oben auf dieser Seite den „E-Mail-Alert: Neu zitiert“.

[2]
Heping Wang
Journal of Mathematical Analysis and Applications, 2016, Jahrgang 438, Nummer 2, Seite 657
[3]
Heping Wang and Zhaoyang Wu
Journal of Function Spaces, 2014, Jahrgang 2014, Seite 1

Kommentare (0)